# SDR 2020FA0000326

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Aircraft: N1221
- Make and model: Airbus A320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 201371304
- Part serial: B2242065
- Condition: Cracked
- Location: Mlg
- Part time: 48,701 hours, 35,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP SET OF LANDING GEAR WAS SENT  FOR SCHEDULED MAINTENANCE. DURING STRIP DOWN INSPECTION THE RIGHT-HAND MAIN LANDING GEAR SLIDING TUBE WAS FOUND TO BE DAMAGED.   CRACK AT THE JACKING DOME AREA. CRACK WAS DISCOVERED IN THE SLIDING TUBE ASSY ON THE FWD FACING SURFACE TRAVELING FROM UNDER THE BUSHING AT THE JACK DOME BORE A IAW CMM 32-12-25 REPAIR 9-10 FIG 601, TO THE FWD 2M AXLE HARNESS ACCESS BORE.
